Vol. 7, No. 9, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Multiplicities associated to graded families of ideals
2059–2083

Steven Dale Cutkosky

Normal coverings of linear groups
2085–2102

John R. Britnell and Attila Maróti

Modularity of the concave composition generating function
2103–2139

George E. Andrews, Robert C. Rhoades and Sander P. Zwegers

Moduli of elliptic curves via twisted stable maps
2141–2202

Andrew Niles

Regular permutation groups of order mp and Hopf Galois structures
2203–2240

Timothy Kohl

Further evidence for conjectures in block theory
2241–2273

Benjamin Sambale

Network parametrizations for the Grassmannian
2275–2311

Kelli Talaska and Lauren Williams

Chow quotients of toric varieties as moduli of stable log maps
2313–2329

Qile Chen and Matthew Satriano

Vinberg's representations and arithmetic invariant theory
2331–2368

Jack A. Thorne